# SDR DALA2020032001962

- Difficulty date: March 17, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 77,431 hours, 23,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 LT FWD OVERWING EXIT EMERGENCY LIGHT BROKEN. CORRECTIVE ACTION: R/R EMERGENCY LIGHT REF B757 AMM 33-51. OPS CK GOOD. (6383613)
